Akbar Safarov

I am currently an Assistant Professor at Samarkand State University, Uzbekistan. I am currently also a long-term visitor and part of Analysis & PDE group at UGent.

In 2017, I have obtained PhD in mathematics at Samarkand State University
under supervision Prof. I. Ikromov on the topic: Uniform estimates oscillatory integrals and their application.

Scientific interests: analysis, oscillatory integrals, oscillatory integral operators, Fourier transform

PUBLICATION LIST

  1. A. Safarov: On a problem of restriction of Fourier transform on a hypersurface. Izv. Vyssh. Uchebn. Zaved. Mat. 4 (2019), 66–72 (English)
  2. A. Safarov: On the Lp-bound for trigonometric integrals. Anal. Math. 45 (2019), 153–176 (English)
  3. A. Safarov: Invariant estimates of two-dimensional oscillatory integrals. Math. Notes 104 (2018), 293–302 (English)
  4. A. Safarov: Invariant estimates for two-dimensional oscillatory integrals with polynomial phase third order. Reports Acad. Sc. Uzbekistan 3 (2017), 15–19 (Russian)
  5. A. Safarov: About uniform estimates for model trigonometrical integrals with discontinuous amplitude. Uzbek Math. J. 1 (2016), 123–134 (Russian)
  6. A. Safarov: On invariant estimates for oscillatory integrals with polynomial phase. J. Sib. Fed. Univ. Math. Phys. 9 (2016), 102–107 (English)
  7. I. Ikromov, A. Safarov: Estimates for oscillatory integrals with discontinuous amplitude. Sc. Reports Samarkand St. Univ. 1(89) (2015), 28-33 p. (Russian)
  8. A. Safarov: About summation of oscillatory integrals with homogeneous polynomial of third degree. Uzbek Math. J. 4 (2015), 108–117 (Russian)
  9. I. Ikromov, A. Safarov: Invariant estimates for oscillatory integral with homogeneous polynomial. Bull. Bashkir Univ. 3 (2014), 774–779 (Russian)
  10. I. Ikromov, A. Safarov: Estimates for two multiple trigonometrical integrals. Uzbek Math. J. 4 (2013), 7–15 (Russian)
  11. I. Ikromov, A. Safarov: Invariant estimates of oscillatory integrals with polinomial phase. Reports of Academy of Sciences of Uzbekistan 2 (2013) 11–15 (Russian)
  12. A. Safarov: Estimates for multiple oscillatory integrals with polynomial phase. Uzbek Math. J. 2 (2012) 106–116 (Russian)